# SDR REXA2012050200618

- Difficulty date: May 2, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 11,527 hours, 7,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAG BAY DOOR FLOOR SUPPORT BEAM CORRODED (A-255-002 ).  REMOVED CORROSION BAG BAY DOOR FLOOR SUPPORT BEAM IAW CRJ 900 SRM 51-21-06 5/2/12.
